# SDR JGVR20250625004

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 15,326 hours, 10,200 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION ON THE LH WING AFT WING SPAR WEB LOCATED AT THE #4 SPOILER HYDRAULIC CARRY-THROUGH FITTINGS AND THE RH WING AFT WING SPAR WEB AT THE #9 SPOILER HYDRAULIC CARRY-THROUGH FITTINGS, BY R&R THE FITTINGS, BLENDING CORRODED AREAS, PERFORMING NDT, AND REPORTING OR REPAIR DISPOSITION. REPAIRED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING AND PRIMING REPAIR AREAS.
